# SDR AALA202402144718

- Difficulty date: February 12, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 91,381 hours, 11,316 cycles
- Engine: Rroyce RB211TRENT88
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Out Of Range
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUEL FLOW (LEFT ENGINE, CHANNEL B) SIGNAL IS OUT OF RANGE FAULTING LAST 5 CONSECUTIVE LEGS IN AHM FURTHER TROUBLESHOOTING REQUIRED REF MX MSG 73-80611.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
